# SDR 07FDEA02636

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AGING A/C INSP, FOUND EXISTING REPAIR LOCATED AT BS 620 FLOORBEAM UPPER CHORD FROM LBL 3" TO 19".  EVALUATED AND DETERMINED REPAIR NOT TO CONFORM TO FED EX DWG SR27-53-034.  REMOVED EXISTING REPAIR, FABRICATED NEW REPAIR ANGLE FROM 17-7 PH .063", HEAT TREATED TO 180-200 KSI , TH 1050 CAD PLATED, PRIMED.   [07-30-07]  PRIMED AND INSTALLED REPAIR ANGEL AT BS 620 LBL 3" TO 9" .  REF. FED EX DWG. SR27-53-034
